MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: urine will not go into the bags.No reported injury.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
Qn#(b)(4).Since there is no relevant item and lot number, we conducted a self-check on the recent production of belly bag.The lot number is 20230110.The dhr records of this lot was checked.The incoming, in-process and final inspection have been completed, all results meet the specification.There was no deviation reported.Operators and inspectors of this product have been effectively trained, and the personnel have no change.The retention sample of this lot (20230110) was checked.Then simulated liquid inlet test was conducted.The product can inlet normally.No problem found as described.We had a self-inspection on the production processes.Each process is clear.The equipment, raw materials have no change.The key processes have been effectively confirmed.All processes will not cause the drainage blockage, which can ensure it to be confirming and effective.According to the current investigations, we did not find any abnormality in the product itself.We believe that the feedback from the customer may be related to some other factors.We do not have the information about the use process of it, so we cannot make further inference.We cannot determine the root cause at present.Such issues need to be accurately evaluated and confirmed by actual samples.If samples provided later, we will re-investigate and update the report.
 
Event or Problem Description
Reported issue: urine will not go into the bags.No reported injury.

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16524762
Report Number3011137372-2023-00062
Device Sequence Number6514645
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN039296
Device Catalogue NumberB1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown